Author Minh, Nguyen Van|
Published Date 2006-01
Publication Title Mathematical Journal of Okayama University
Volume volume48
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33352
Author Wong, Edward T.|
Published Date 1976-06
Publication Title Mathematical Journal of Okayama University
Volume volume18
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33801
Author Nagata, Makoto|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/53922
Author Tilborghs, Francis|
Published Date 1990-01
Publication Title Mathematical Journal of Okayama University
Volume volume32
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33315
Author Ulbrich, Karl-H.|
Published Date 1993-01
Publication Title Mathematical Journal of Okayama University
Volume volume35
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33475
Author Morimoto, Shoji| Shudo, Takefumi|
Published Date 1992-01
Publication Title Mathematical Journal of Okayama University
Volume volume34
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33160
Author Kiuchi, Isao|
Published Date 1994-01
Publication Title Mathematical Journal of Okayama University
Volume volume36
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33211
Author Redmond, Don|
Published Date 1986-01
Publication Title Mathematical Journal of Okayama University
Volume volume28
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33952
Author Azumaya, Goro|
Published Date 1986-01
Publication Title Mathematical Journal of Okayama University
Volume volume28
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33951
FullText URL mjou_060_165_173.pdf
Author Minami, Haruo|
Abstract We present a uni ed proof of some known results on the framed bordism classes of low rank simple Lie groups.
Keywords framed manifolds simple Lie groups stable homotopy groups
Published Date 2018-01
Publication Title Mathematical Journal of Okayama University
Volume volume60
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 165
End Page 173
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
Official Url http://www.math.okayama-u.ac.jp/mjou/|
language 英語
Copyright Holders Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
Author Ando, Yoshifumi|
Published Date 1982-06
Publication Title Mathematical Journal of Okayama University
Volume volume24
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33994
Author Defant, Colin|
Published Date 2017-01
Publication Title Mathematical Journal of Okayama University
Volume volume59
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/54715
Author Inada, Tomio|
Published Date 1988-01
Publication Title Mathematical Journal of Okayama University
Volume volume30
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33550
Author Levine, Norman|
Published Date 1972-10
Publication Title Mathematical Journal of Okayama University
Volume volume15
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33525
Author Innami, Nobuhiro|
Published Date 1987-01
Publication Title Mathematical Journal of Okayama University
Volume volume29
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33259
Author Kishimoto, Kazuo| Marubayashi, Hidetoshi| Ueda, Akira|
Published Date 1985-01
Publication Title Mathematical Journal of Okayama University
Volume volume27
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33437
FullText URL mjou_062_179_195.pdf
Author Fujimori, Shoichi| Kawakami, Yu| Kokubu, Masatoshi| Rossman, Wayne| Umehara, Masaaki| Yamada, Kotaro|
Abstract Catenoids in de Sitter 3-space S<sup>3</sup><sub>1</sub> belong to a certain class of space-like constant mean curvature one surfaces. In a previous work, the authors classified such catenoids, and found that two different classes of countably many exceptional elliptic catenoids are not realized as closed subsets in S<sup>3</sup><sub>1</sub> . Here we show that such exceptional catenoids have closed analytic extensions in S<sup>3</sup><sub>1</sub> with interesting properties.
Keywords constant mean curvature de Sitter space analytic extension
Published Date 2020-01
Publication Title Mathematical Journal of Okayama University
Volume volume62
Issue issue1
Publisher Department of Mathematics, Faculty of Science, Okayama University
Start Page 179
End Page 195
ISSN 0030-1566
NCID AA00723502
Content Type Journal Article
language 英語
Copyright Holders Copyright©2020 by the Editorial Board of Mathematical Journal of Okayama University
Author Ōshima, Hideaki| Ōshima, Katsumi|
Published Date 2016-01
Publication Title Mathematical Journal of Okayama University
Volume volume58
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/53919
Author Dubois, Paul F.| Sehgal, Sudarshan K.|
Published Date 1972-10
Publication Title Mathematical Journal of Okayama University
Volume volume15
Issue issue2
Content Type Journal Article
JaLCDOI 10.18926/mjou/33519
Author Kanemitsu, Mitsuo| Yoshida, Ken-ichi|
Published Date 1994-01
Publication Title Mathematical Journal of Okayama University
Volume volume36
Issue issue1
Content Type Journal Article
JaLCDOI 10.18926/mjou/33198